MathSciNet Relay Station
MathSciNet bibliographic data
MR213311 (35 #4175) 10.41
Yamamoto, Koichi On a conjecture of Hasse concerning multiplicative relations of Gaussian sums. J. Combinatorial Theory 1 1966 476–489.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement